# SDR JJBA20230717016

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 46,814 hours, 30,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 60301
- Condition: Inoperative
- Location: Unknown
- Part time: 1,864 hours, 1,652 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS FOR BATTERY PACK 4 TO BE INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 4. OPS CHECK SAT.
